MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. ARCOM XL 44-36 STD HMRL BRNG; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant products: item# 115310; lot# 399390; comp rvrs shldr glnsp std 36mm.Item# 115330; lot# 558080; comp rvrs shdr glen bsplt +ha.Item# 180555; lot# 480960; comp lk scr 3.5hex 4.75x40 st.Item# 180558; lot# 599120; comp nlk scr 3.5hex 4.75x20 st.Item# 115396; lot# 185690; comp rvs cntrl 6.5x30mm st/rst.Item# 180554; lot# 420250; comp lk scr 3.5hex 4.75x35 st.Item# 118001; lot# 396600; versa-dial/comp ti std taper.Item# 115345; lot# 855450; comp rvs hmrl ti tray+5mm 44mm.Report source: foreign: event occurred in (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-00769.
 
Event or Problem Description
It was reported that patient underwent a revision procedure due to dislocation, seven days after the initial procedure.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of radiographs provided noting a reverse total shoulder arthroplasty with presumed anterior dislocation of the humeral component.No definite fracture is seen and bone quality appears normal.The ac joint is intact.Visual examination of the provided pictures identified the bearing attached to the tray with blood remnants on it.A picture of the glenosphere were not provided.Dhr was reviewed and no discrepancies were found.The root cause is unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
The received additional information does not change the final conclusions of previous investigation.

Brand Name
ARCOM XL 44-36 STD HMRL BRNG
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11602514
Report Number0001825034-2021-00768
Device Sequence Number4266508
Product Code KWS
UDI-Device Identifier00880304475427
UDI-Public(01)00880304475427(17)250113(10)274480
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2025
Device Model NumberN/A
Device Catalogue NumberXL-115363
Device Lot Number274480
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer06/01/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;